# SDR 2001F00119

- Difficulty date: May 15, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHTS ON SEAT PALLETS 2-11 AND 4-7 INOPERATIVE.  REMOVED AND REPLACED THREE REMOTE ASSEMBLY BATTERIES AND TWO REMOTE ASSEMBLY RECEIVERS, THEN LIGHTS OPERATED NORMAL.  REF ASAA0110264.  (M)
